# SDR UPS99228321

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ACCESS DOOR FOR CAPTS OVERHEAD ESCAPE TAPE WILL NOT STAY CLOSED AREA AROUND THE DOOR LOCK IS CRACKED.  INSTALLED SERVICEABLE PANEL LIGHTS, OPS NORMAL, ROPE WAS STOWED.
